MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DUOGLIDE; ACUTE DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 DUOGLIDE; ACUTE DIALYSIS CATHETER
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.
 
Event or Problem Description
It was reported patient had this line placed in the rt ij.After the line was locked, the provider noted that it was back filling with blood.Concerned for a leak, the provider replaced the line intraprocedural prior to suturing in place.The new line appeared to be intact.During the patient's treatment after the placement, we were contacted by the team because the line was leaking.The patient was again brought to the ir department and a 3rd line was placed from a different lot number and was successful.Delay in treatment plan by approximately 24hours.Overnight stay was required to ensure timing of treatment to prevent a 3 month delay for the patient.No further information was provided.This report addresses both devices.
 
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of leaking catheters is confirmed and was determined to be use-related.Two 13 fr d/l duoglide dialysis catheters were returned for evaluation.An initial visual observation of the returned catheters showed abundant blood residues along each device.Each lumen was clamped at the distal end of the extension tubing to functionally test the proximal ends of the extension tubing for leaks.A functional test of pressurizing the extension tubing with water using a 12 ml syringe revealed the blue lumen for each catheter leaked along the extension tubing.A microscopic observation revealed two small, opposite splits in the blue lumen extension tubing for each catheter.The split characteristics included sharply formed fracture edges that appeared to fold into the tubing, and uneven fracture surfaces with some sections appearing smooth, while other sections appeared more granular.The split characteristics were observed under a microscope to reveal damage caused by the extension tubing encountering an instrument.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
DUOGLIDE
Common Device Name
ACUTE DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky sparks
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24500448
Report Number3006260740-2026-01349
Device Sequence Number13229159
Product Code MPB
UDI-Device Identifier00801741042010
UDI-Public(01)00801741042010(11)251020(17)280831(10)REKW1238
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K030268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number5623150
Device Lot NumberREKW1238
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown